# SDR CALA2022020400320

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 3,021 hours, 1,039 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: NA
- Part serial: NA
- Condition: False Indication
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKE OFF  WARNING HORN SOUNDING AT ALL TIMES...CYCLED FLIGHT CONTROLS, PARKING BRAKE, STAB TRIM....NO HELP ACP TS PER IFM 31-50-00-810-803. MAINTENANCE MESSAGE FAULT CODE 315 102 00. PSEU PARKING BRAKE A AND B SIGNAL DISAGREE. ACP BITE OF PSEU AND NO FAULTS. ACP TAKE OFF WARNING TEST PER AMM 31-51-00-730-803, SYSTEM OP CHECKS OK
